MAUDE Adverse Event Report: ENCORE MEDICAL L. P. FOUNDATION KNEE SYSTEM; FEMUR, POROUS COATED, W/NS BEADS, SIZE6, RT

ENCORE MEDICAL L. P. FOUNDATION KNEE SYSTEM; FEMUR, POROUS COATED, W/NS BEADS, SIZE6, RT
Model Number 212-02-106
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to fractured components.The previous surgery and the surgery detailed in this event occurred 11.3 years apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available.The revision surgery was completed as intended and without incident.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to fractured components.There were no findings during this evaluation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to femoral components fractured.The components were already damaged prior to removal/explant.

Brand Name
FOUNDATION KNEE SYSTEM
Common Device Name
FEMUR, POROUS COATED, W/NS BEADS, SIZE6, RT
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin, tx
MDR Report Key10083270
Report Number1644408-2020-00400
Device Sequence Number19542071
Product Code JWH
UDI-Device Identifier00888912110174
UDI-Public(01)00888912110174
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2012
Device Model Number212-02-106
Device Catalogue Number212-02-106
Device Lot Number53814618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR